MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 12; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 12; INTRODUCER, CATHETER
Model Number 406306
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During the procedure, the sheath could not be inserted into the blood vessel.When the introducer was removed from the patient, the tip of the sheath was found to be frayed.The introducer was replaced via a second access site and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sheath damage remains unknown.

Brand Name
FAST-CATH TRIO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 12
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10559938
Report Number3005334138-2020-00419
Device Sequence Number1218839
Product Code DYB
UDI-Device Identifier05414734203920
UDI-Public05414734203920
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number406306
Device Catalogue Number406306
Device Lot Number6497664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight50